Archiv der Mathematik

, Volume 104, Issue 3, pp 283–288

Stability of dispersion managed solitons for vanishing average dispersion

  • Dirk Hundertmark
  • Peer Kunstmann
  • Roland Schnaubelt
Article

DOI: 10.1007/s00013-015-0731-z

Cite this article as:
Hundertmark, D., Kunstmann, P. & Schnaubelt, R. Arch. Math. (2015) 104: 283. doi:10.1007/s00013-015-0731-z
  • 90 Downloads

Abstract

We study dynamical properties of the dispersion management equation with vanishing average dispersion. Our main result establishes the stability of the set of ground states.

Keywords

Dispersion managed nonlinear Schrödinger equation Stability Ground states Compactness 

Mathematics Subject Classification

Primary 35Q55 Secondary 35B35 35Q60 

Copyright information

© Springer Basel 2015

Authors and Affiliations

  • Dirk Hundertmark
    • 1
  • Peer Kunstmann
    • 1
  • Roland Schnaubelt
    • 1
  1. 1.Department of MathematicsKarlsruhe Institute of TechnologyKarlsruheGermany

Personalised recommendations